# SDR EISA98147

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

FROM JFK - AT APPROXIMATELY 100 KNOTS, TAEKOFF ROLL NR 2 ENGINE COMPRESSOR STALL.  RECOVERED.  AFTER, THROUGH 400 FEET, COMPRESSOR STALL (NR 2) AGAIN AND RECOVERED.  WIND 140/4 TEMP 18 DEGREES CELSIUS.  ON SECOND COMPRESSOR STALL, ENGINE NEARLY FLAMED OUT.  BOTH ENGINE FAIL LIGHTS CAME ON.  GENERATED FROM PILOT REPORT.  REMOVED AND REPLACED NR 2 ENGINE.  (X)
